It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Endometriosis Message Board

  • BC Pill for Endometriosis

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-28-2003, 08:51 PM   #1
    Greenoctopus18
    Senior Veteran
    (female)
     
    Greenoctopus18's Avatar
     
    Join Date: Sep 2002
    Location: Australia
    Posts: 629
    Greenoctopus18 HB User
    Post BC Pill for Endometriosis

    I was put on Loette to prevent possible Endometriosis from progressing any further before I have the surgery to diagnose it for certain.
    I have just been taking it as I would any BC pill. When I went to another doctor to get a refill prescription she asked whether I was taking the packs continuously without a break for a period.
    Is this what I am supposed to be doing?
    I wasn't given these instructions by the gyneaocologist that I can remember.

    The pain in my ovaries has been getting worse. For the past 5 days I have had a lot of pain in both my ovaries alternating between them at different times. My back aches and also my legs ache like growing pains. My breasts feel sore and I feel like I have a stomach full of gas. Is this all ok? My period is still a week away. I have a doctors appointment for next week.

    Also, the Gynaeologist mentioned that there is a pill especially helpful for Endo. He did say the name but I forget completely. Can anyone maybe tell me which he could have been talking about?

    Thanks.

     
    Sponsors Lightbulb
       
    Old 03-30-2003, 04:22 PM   #2
    tinkers
    Senior Veteran
     
    tinkers's Avatar
     
    Join Date: Oct 2002
    Location: Southern Colorado, US
    Posts: 1,271
    tinkers HB User
    Post

    I started Yasmin to help regulate periods and stop Endo from getting worse also. My instructions were to start the pack........the whole 28 pills. When i take the last placebo pill, I immediately start a new pack. i don't skip any days between packs. The week of placebo's is to let you start your period. I would go with the 1st set of instructions.

    I also get full of gas. I think its the endo. I know it SUCKS!
    Tink

     
    Old 03-31-2003, 10:05 AM   #3
    camden
    Veteran
     
    camden's Avatar
     
    Join Date: Mar 2003
    Posts: 440
    camden HB User
    Post

    tinkers

    The reason that you do not need to take a break in your pills is that they contain 28 pills 7 of them sugar. There are also 21 day packs in which you are suppose to take 7 days off of after you finish them before starting a new pack. I have heard of taking the 21 day packs back to back without a break to keep from having a period. You can also do this with the 28 day pills only you discard the sugar pills and begin a new pack.

    I'm not sure of the answer to the initial post as I do not know much about endometriosis.

     
    Old 03-31-2003, 07:31 PM   #4
    tinkers
    Senior Veteran
     
    tinkers's Avatar
     
    Join Date: Oct 2002
    Location: Southern Colorado, US
    Posts: 1,271
    tinkers HB User
    Post

    Thanks for the info Camden! I didn't know that!
    Tink

     
    Old 04-01-2003, 05:15 AM   #5
    Greenoctopus18
    Senior Veteran
    (female)
     
    Greenoctopus18's Avatar
     
    Join Date: Sep 2002
    Location: Australia
    Posts: 629
    Greenoctopus18 HB User
    Post

    Thanks.

    So you do still have your period each month?

    It seems healthier that way, but now I am worried that it isn't actually doing anything unless I keep taking the hormone tablets without having a break for a period.

    I should just get the laparoscopy done so I can know for sure that I even need to be taking them!


     
    Old 04-01-2003, 03:15 PM   #6
    camden
    Veteran
     
    camden's Avatar
     
    Join Date: Mar 2003
    Posts: 440
    camden HB User
    Post

    I am actually on the depo-provera shot now. The pill gave me migraines and(sorry to be gross)multiple yeast infections.

    Have you talked to your doctor about the Depo? I do believe that it can be used, possibly in a different dose, for endimetriosis.

    I always had a period when I was on the pill. I was on the 21 day pack and had my period on the 7 days off. I now have no periods on the depo which is fine with me!

    I also forgot that there are two different types of the pill. There is a combination pill(estrogen and progesterone)that you take for 21 days(in 21 day pack or 28 day pack with 7 reminder pills)and there is the mini-pill which you take everyday(no breaks or reminder pills,or periods)which contains only progesterone.

     
    Old 04-01-2003, 04:01 PM   #7
    Greenoctopus18
    Senior Veteran
    (female)
     
    Greenoctopus18's Avatar
     
    Join Date: Sep 2002
    Location: Australia
    Posts: 629
    Greenoctopus18 HB User
    Post

    Hi. I take a combined pill. And I too have many yeast infections... 2 each month! One before my period and one straight after.
    I didn't ever have this problem before taking the pill.

    So you haven't had any problems with Depo, regarding yeast?

    I have heard so many stories about Depo and the adverse effects it has on a lot of people. It is kind of scary.

    Now I wonder whether if I just change the brand of pill I am on, could the occurence of infections be reduced? Or if I get them from one pill will I get them from all pills?

    Thankyou again.

     
    Old 04-02-2003, 02:51 PM   #8
    camden
    Veteran
     
    camden's Avatar
     
    Join Date: Mar 2003
    Posts: 440
    camden HB User
    Cool

    I would have yeast infections every month and didn't know why. I went on the Depo shot and didn't have any. I too read some of the horrible things about the shot and after starting to have panic attacks(at this time I don't think that is what caused them),I went back on the pill. I immediately started having yeast infections and migraines so I went back on the shot!

    One of the side effects of the Depo is that some women do not regain their periods for up to 18 months afterward, so it is not recommended for short term birth control. I had no problem with this. At the exact time the needle was suppose to be "worn" off I had a period and for the 4 months afterwards they were regular.

    I don't know that a different brand would help. When I searched it on the internet none of the web pages listed a specific brand that was causing the infections. Try punching "yeast infections and the birth control pill" into your search engine and see what comes up.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Nervous about Pregnancy =( Missed A Pill 050505 Birth Control 1 07-10-2011 09:46 PM
    Going off of the Pill: Endo Sufferers? rush_rulz Birth Control 3 03-20-2009 10:53 AM
    Whats going on...Effects of going off the Pill? dmwerbie Birth Control 2 05-18-2007 05:57 AM
    Stopped taking pill - Endo pain already? Greenoctopus18 Women's Health 2 02-29-2004 10:11 PM
    Birth control pill and long term effects on endo Kari7171 Birth Control 5 07-21-2003 03:10 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:35 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!